# SDR HEEA087202

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,220 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44A202
- Part serial: 0439
- Condition: Intermittent
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH GEN IS INTERMITTENT. REPAIRED.
